# SDR DLL19990894

- Difficulty date: April 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N760DH
- Make and model: Lkheed 10113853
- Aircraft serial: 193Y1194
- System (JASC): 2450 · AC Power Distribution System
- Part: Contactor
- Condition: Failed
- Location: E&E Compt
- Component: 50087007
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

SMOKE AND ELECTICAL SMELL IN FWD E/E.  REPLACED NR 1 BTB SYS CKS OK.
